# SDR USAA040581

- Difficulty date: August 19, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N604AU
- Make and model: Boeing 757225
- Aircraft serial: 22199
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flaps
- Part time: 62,264 hours
- Component: Te Flaps
- Component part number: 113N2600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TRAILING EDGE FLAPS DELAMINATED 6 INCHES, INBOARD MAIN FLAP AT OUTBOARD TRAILING EDGE.  REPLACED TRAILING EDGE WEDGE PER BOEING DWG 113N2600.  (M)
